# SDR AALA20161224005

- Difficulty date: December 24, 2016
- Submitted: December 28, 2016
- Operation: Air carrier
- Aircraft: N494AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49732
- Aircraft time: 79,320 hours, 42,962 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd Line
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST OF RIGHT HYDRAULIC FLUID INDICATION. EMERGENCY DECLARED, AIRCRAFT WAS GROUNDED.  LANDING UNEVENTFUL. SECURED LOOSE B-NUT ON HYDRAULIC LINE IN FORWARD RIGHT WHEEL WELL. SERVICED BOTH HYDRAULIC SYSTEMS.  OPERATIONAL CHECKED GOOD.
